# SDR ASAA2013030294040

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 20,302 hours, 6,349 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED, QRH ACCOMPLISHED.  PERFORMED FIM TASK 30-41-TASK 801. WHCU SHOWS NO FAULT WINDOW HEAT CHECKED NORMAL, GROUND VERIFICATION SUCCESSFUL, A/C OK FOR SERVICE.
